# SDR REXA2016012000182

- Difficulty date: January 20, 2016
- Submitted: February 16, 2016
- Operation: Air carrier
- Aircraft: N926XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15184
- Aircraft time: 18,875 hours, 12,122 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF UPON GEAR UP SELECTION FELT VIBRATION IN NOSE WHEEL AREA, FOLLOWED BY STEERING INOPERATIVE.  IMMEDIATELY AFTER LIFTOFF THEN GEAR DISAGREE WARNING, NOSE GEAR SHOWING YELLOW HASH MARKS.  FOLLOWED GUIDANCE NON NORMAL CHPT 7 CHECKLIST.  RETURNED, NORMAL LANDING WHEN GEAR WAS SELECTED DOWN, NOSE GEAR LOCKED IN POSITION NORMALLY.  OK TO DEFER LG RETRACTION & EXTENSION SYS IAW MEL 32-30-1 IAW MOC 96247.  PROCEDURES COMPLIED WITH, PLACARD INSTALLED & MM02 UPDATED.  MEL 32-30-1 LG RETRACTION & EXTENSION SA 97287 REF LOG PAGE 3253663 ITEM 2 FOR STRUT REPACK, NLG.  PERFORMED FUNCTIONAL RETRACTION OF LG IAW AMM 32-30-0 0-865-801.  OPERATIONS CHECKED GOOD.
